New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

yumi18
New Member


Date Joined Nov 2015
Total Posts : 12
   Posted 11/14/2015 6:05 AM (GMT -6)   
After taking dexamethasone 4mg every6hrs in 9 days....now i have excessive hair growth in my face and other parts of my body...i just want to know if this hair will be gone after off of dexamethasone? Please help me.

jujub
Forum Moderator


Date Joined Mar 2003
Total Posts : 10407
   Posted 11/14/2015 3:08 PM (GMT -6)   
Oral steroids cause new hair growth as well as making existing hair darker and more coarse, therefore more visible. These changes will go away after you go off the dexamethasone. If you absolutely can't wait, you can bleach the hair to make it less visible. Shaving the hair will actually make it look more visible as it grows out, so don't do that.
Thyroid forum moderator

Ulcerative colitis; 9th year of remission with Remicade. Inflammatory osteoarthritis; osteonecrosis from steroids. Grave's disease post-RAI and now on Levothyroxine. Type II diabetes induced by steroids. #ucsucks

yumi18
New Member


Date Joined Nov 2015
Total Posts : 12
   Posted 11/14/2015 7:27 PM (GMT -6)   
Thankyou judy for the info...but how long did it takes to make the hair go away? Did u experience already whats hapenning to me?response pls

yumi18
New Member


Date Joined Nov 2015
Total Posts : 12
   Posted 11/14/2015 7:33 PM (GMT -6)   
Almost 1month and 1 week when i stop the dexa...but the hair is still here...how long did this take before it would ho away.?
New Topic Post Reply Printable Version
Forum Information
Currently it is Monday, June 25, 2018 2:37 AM (GMT -6)
There are a total of 2,974,907 posts in 326,221 threads.
View Active Threads


Who's Online
This forum has 161313 registered members. Please welcome our newest member, AlexHannah23.
304 Guest(s), 2 Registered Member(s) are currently online.  Details
Chask, Saipan Paradise